# SDR SWAA002398

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 47,501 hours, 47,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT BAR STRAP NOT SECURE.  SECURED PER MM.
